# SDR CA960610009

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185E
- Propeller: Mcauly D2A34C58
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 07326116
- Condition: Cracked
- Location: Horiz Stab
- Part time: 5,596 hours
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION, HORIZONTAL STABILIZER RIB P/N 0732611 WAS FOUND CRACKED. WITH THE STABILIZER REMOVED FOR REPAIR, EIGHT (8) NOSE RIBS WERE FOUND CRACKED OR CRUSHED. SUBMITTER STATES THAT THIS AREA IS DIFFICULT TO INSPECT WITH THE STABILIZER INSTALLED.
